# SDR AALA20071189

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT AFT AIR STAIRS INOPERATIVE.  REPLACED BATTERY PACK AT AFT SERVICE DOOR FOR EMERGENCY LIGHT AT AFT AIR STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
